# SDR AALA202404157430

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 59,691 hours, 37,765 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Indicator
- Part number: UNKNOWN
- Condition: Reads Low
- Location: Brake Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO MIA DUE TO THE LEFT BRAKE PRESSURE ON TRIPLE INDICATOR READS APPROX 500 PSI INFLIGHT. THE AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED BSCU 1 LRU AND BRAKE SYSTEM TEST PASSES PER AMM 32-46-00. NO FAULTS NOTED ON ECAM. NO HISTORY AND LEAK NOTED. MAINTENANCE ACCOMPLISHED TSM 32-42-00. BRAKE SYSTEM OPERATIONAL CHECKS NORMAL.
